# SDR DHL200070724C

- Difficulty date: May 18, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUT OUT SCUFF PLATE AND ADJACENT COVER WORN AND CRACKED AT FWD LOWER CORNER. SMOOTHED OUT SCUFF PLATE AT CARGO DOOR, FWD LOWER CUT OUT AS PER SRM 51-10-1. MATERIAL  LOST .003 INCH, WITHIN LIMITS IAW SRM 53-10-1. REMOVED AND REPLACED COVER PER SRM 51-40-2 AND 51-30-2. ALODINED AND PRIMED PER SRM 51-10-2.
